# SDR SWAA2025060275765

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 44,367 hours, 27,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FIBERGLASS VAPOR BARRIER HAS APPROXIMATELY 17' CRACK BETWEEN RBL 28 AND RBL 36 <[01].  C/W EA ON ATTACHED FAULT; [02] C/W EA 25-157-01402 ON ATTACHED FAULT.
